# SDR VNAA2012052100018

- Difficulty date: May 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 19,967 hours, 20,545 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 6227194201
- Part serial: 1BWGH
- Condition: Malfunctioned
- Location: Vhf Nav System
- Part time: 19,967 hours, 20,545 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED VOR AND FD’S (FLIGHT DIRECTOR) BOTH FLASHING, TURNING RED AND DISAPPEARING FROM DISPLAYS.  MULTIPLE VOR’S AND NAV SOURCES WERE TRIED, WITH NO CHANGE.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED NUMBER 2 NAV RECEIVER AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
